Advertisement

Calcolo

, 56:29 | Cite as

Common solutions to a finite family of inclusion problems and an infinite family of fixed point problems by a generalized viscosity implicit scheme including applications

  • Rajat VaishEmail author
  • Md. Kalimuddin Ahmad
Article
  • 107 Downloads

Abstract

This manuscript deals with two problems: the first one is a variational inclusion problem involving an m-accretive mapping and a finite family of inverse strongly accretive mappings, and the other one is a fixed point problem having an infinite family of strict pseudo-contraction mappings in Banach spaces. To approximate the common solution of these problems, we design a generalized viscosity implicit iterative scheme with Meir–Keeler contraction. A strong convergence result for the proposed iterative scheme is established. Applications based on convex minimization problem, linear inverse problem, variational inequality problem and equilibrium problem are derived from the main result. The numerical applicability of the main result and some applications are demonstrated by three examples. Our result extends, generalizes and unifies the previously known results given in literature.

Keywords

Variational inclusion problem Strict pseudo-contraction mappings Implicit iteration method Viscosity approximation method Meir–Keeler contraction Banach spaces 

Mathematics Subject Classification

Primary 47H06 Secondary 47H09 47H10 47J22 47J25 

Notes

Acknowledgements

The authors appreciated the referees for providing valuable comments resulting into improvement of the content of this manuscript.

References

  1. 1.
    Aoyama, K., Kimura, Y., Takahashi, W., Toyoda, M.: Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space. Nonlinear Anal. 67(8), 2350–2360 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Baillon, J.B., Haddad, G.: Quelques propriétés des opérateurs angle-bornés et \(n\)-cycliquement monotones. Isr. J. Math. 26(2), 137–150 (1977)CrossRefzbMATHGoogle Scholar
  3. 3.
    Browder, F.E., Petryshyn, W.V.: Construction of fixed points of nonlinear mappings in Hilbert space. J. Math. Anal. Appl. 20, 197–228 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bruck, R.E.: Properties of fixed-point sets of nonexpansive mappings in Banach spaces. Trans. Am. Math. Soc. 179, 251–262 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bruck, R.E., Reich, S.: Accretive operators, Banach limits, and dual ergodic theorems. Bull. Acad. Polon. Sci. Sér. Sci. Math. 29(11–12), 585–589 (1982). 1981MathSciNetzbMATHGoogle Scholar
  6. 6.
    Byrne, C.: A unified treatment of some iterative algorithms in signal processing and image reconstruction. Inverse Probl. 20(1), 103–120 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Cegielski, A.: Iterative Methods for Fixed Point Problems in Hilbert Spaces. Springer, Heidelberg (2012)zbMATHGoogle Scholar
  8. 8.
    Cholamjiak, P.: A generalized forward-backward splitting method for solving quasi inclusion problems in Banach spaces. Numer. Algorithms 71(4), 915–932 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Cioranescu, I.: Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems. Kluwer Academic Publishers Group, Dordrecht (1990)CrossRefzbMATHGoogle Scholar
  10. 10.
    Daubechies, I., Defrise, M., De Mol, C.: An iterative thresholding algorithm for linear inverse problems with a sparsity constraint. Commun. Pure Appl. Math. 57(11), 1413–1457 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gibali, A., Thong, D.V.: Tseng type methods for solving inclusion problems and its applications. Calcolo, 55(4), Art. 49, 22, (2018)Google Scholar
  12. 12.
    Goebel, K., Reich, S.: Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings. Marcel Dekker Inc., New York (1984)zbMATHGoogle Scholar
  13. 13.
    Kazmi, K.R., Ali, R., Furkan, M.: Hybrid iterative method for split monotone variational inclusion problem and hierarchical fixed point problem for a finite family of nonexpansive mappings. Numer. Algorithms 79(2), 499–527 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kazmi, K.R., Rizvi, S.H.: An iterative method for split variational inclusion problem and fixed point problem for a nonexpansive mapping. Optim. Lett. 8(3), 1113–1124 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Khan, S.A., Suantai, S., Cholamjiak, W.: Shrinking projection methods involving inertial forward–backward splitting methods for inclusion problems. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM 113(2), 645–656 (2019)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Khuangsatung, W., Kangtunyakarn, A.: Algorithm of a new variational inclusion problem and strictly pseudononspreading mapping with application. Fixed Point Theory Appl. 2014, 1–27 (2014) MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kim, J.K., Tuyen, T.M.: Approximation common zero of two accretive operators in Banach spaces. Appl. Math. Comput. 283, 265–281 (2016)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Kopecká, E., Reich, S.: Nonexpansive retracts in Banach spaces. In: Jachymski, J., Reich, S. (eds.) Fixed Point Theory and Its Applications, Volume 77 of Banach Center Publications, pp. 161–174. Polish Academy of Sciences Institute of Mathematics, Warsaw (2007) Google Scholar
  19. 19.
    Lions, P.L., Mercier, B.: Splitting algorithms for the sum of two nonlinear operators. SIAM J. Numer. Anal. 16(6), 964–979 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    López, G., Martín-Márquez, V., Wang, F., Xu, H.K.: Forward-backward splitting methods for accretive operators in Banach spaces. Abstr. Appl. Anal. Art. ID 109236, 25 (2012)Google Scholar
  21. 21.
    Mann, W.R.: Mean value methods in iteration. Proc. Am. Math. Soc. 4, 506–510 (1953)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Meir, A., Keeler, E.: A theorem on contraction mappings. J. Math. Anal. Appl. 28, 326–329 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Mitrinović, D.S.: Analytic Inequalities. Springer, New York (1970)CrossRefzbMATHGoogle Scholar
  24. 24.
    Nevanlinna, O., Reich, S.: Strong convergence of contraction semigroups and of iterative methods for accretive operators in Banach spaces. Isr. J. Math. 32(1), 44–58 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Parikh, N., Boyd, S.: Proximal algorithms. Found. Trends Optim. 1(3), 127–239 (2014)CrossRefGoogle Scholar
  26. 26.
    Passty, G.B.: Ergodic convergence to a zero of the sum of monotone operators in Hilbert space. J. Math. Anal. Appl. 72(2), 383–390 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Plubtieng, S., Ungchittrakool, K.: Approximation of common fixed points for a countable family of relatively nonexpansive mappings in a Banach space and applications. Nonlinear Anal. 72(6), 2896–2908 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Reich, S.: Fixed points of contractive functions. Boll. Un. Mat. Ital. 4(5), 26–42 (1972)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Reich, S.: Asymptotic behavior of contractions in Banach spaces. J. Math. Anal. Appl. 44, 57–70 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Reich, S.: Extension problems for accretive sets in Banach spaces. J. Funct. Anal. 26(4), 378–395 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Reich, S.: Constructing zeros of accretive operators. Appl. Anal. 8(4), 349–352 (1978/1979)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Reich, S.: Constructing zeros of accretive operators. II. Appl. Anal. 9(3), 159–163 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Reich, S.: Weak convergence theorems for nonexpansive mappings in Banach spaces. J. Math. Anal. Appl. 67(2), 274–276 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Reich, S.: Product formulas, nonlinear semigroups, and accretive operators. J. Funct. Anal. 36(2), 147–168 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces. J. Math. Anal. Appl. 75(1), 287–292 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Reich, S.: Book Review: Geometry of Banach spaces, duality mappings and nonlinear problems. Bull. Amer. Math. Soc. (N.S.) 26(2), 367–370 (1992)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Rockafellar, R.T.: Characterization of the subdifferentials of convex functions. Pacific J. Math. 17, 497–510 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    Salahuddin, Ahmad, M.K., Siddiqi, A.H.: Existence results for generalized nonlinear variational inclusions. Appl. Math. Lett. 18(8), 859–864 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  39. 39.
    Scherzer, O.: Convergence criteria of iterative methods based on Landweber iteration for solving nonlinear problems. J. Math. Anal. Appl. 194(3), 911–933 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    Song, Y., Ceng, L.: A general iteration scheme for variational inequality problem and common fixed point problems of nonexpansive mappings in \(q\)-uniformly smooth Banach spaces. J. Glob. Optim. 57(4), 1327–1348 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  41. 41.
    Song, Y., Ceng, L.: Strong convergence of a general iterative algorithm for a finite family of accretive operators in Banach spaces. Fixed Point Theory Appl. 2015, 1–24 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  42. 42.
    Suzuki, T.: Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals. J. Math. Anal. Appl. 305(1), 227–239 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  43. 43.
    Suzuki, T.: Moudafi’s viscosity approximations with Meir–Keeler contractions. J. Math. Anal. Appl. 325(1), 342–352 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  44. 44.
    Takahashi, S., Takahashi, W., Toyoda, M.: Strong convergence theorems for maximal monotone operators with nonlinear mappings in Hilbert spaces. J. Optim. Theory Appl. 147(1), 27–41 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  45. 45.
    Xu, H.K.: An iterative approach to quadratic optimization. J. Optim. Theory Appl. 116(3), 659–678 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  46. 46.
    Zegeye, H., Shahzad, N.: Algorithms for solutions of variational inequalities in the set of common fixed points of finite family of \(\lambda \)-strictly pseudocontractive mappings. Numer. Funct. Anal. Optim. 36(6), 799–816 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  47. 47.
    Zhang, H., Su, Y.: Strong convergence theorems for strict pseudo-contractions in \(q\)-uniformly smooth Banach spaces. Nonlinear Anal. 70(9), 3236–3242 (2009)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Istituto di Informatica e Telematica (IIT) 2019

Authors and Affiliations

  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia

Personalised recommendations